# SDR SWIA971752

- Difficulty date: April 4, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- Aircraft time: 22,718 hours, 25,401 cycles
- Engine: Pwa PW118
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF SINGLE CHIME AURAL WARNING CHIMED CONTINUED WITH GEAR DOWN BUT STOPPED WHEN REACHING THE GATE.  UNSCHEDULED LANDING.  REPLACED AURAL WARNING UNIT IAW MM 315302, OPS CHECKS GOOD ON GROUND.  (P/N 80055711) (S/N 0042) ON, (S/N 0086) OFF.
